# SDR HEEA079921

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,458 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Cover
- Part number: 7630507001044
- Part serial: NA
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST COVER CRACKED. REPLACED WITH SERVICEABLE PART.
